# SDR 2009FA0000465

- Difficulty date: May 1, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N6738F
- Make and model: Cessna 150F
- Aircraft serial: 15063338
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 2004-19-06, DETECT AND CORRECT FATIGUE CRACKING OR CORROSION OF THE FAIL SAFE STRAPS (S/B 767-53A0100) A CRACK WAS FOUND IN BOTH SIDES.  THE RT T-FITTING WAS CRACKED FROM THE FWD SIDE OF THE BOLT HOLE APPROXIMATELY 22 DEGREES ABOVE HORIZONTAL FROM THE BOLT HOLE.  THE LT T-FITTING WAS CRACKED FROM THE AFT SIDE OF THE BOLT HOLE APPROX 22 DEGREES BELOW HORIZONTAL FROM THE BOLT HOLE.  (K)
